# SDR AALA951536

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 38L FOUND CORRODED IN FORWARD CARGO.  STRINGER TRIMMED BACK SEVEN INCHES TO REMOVE CORROSION.  FABRICATED AND INSTALLED NEW SPLICE FROM .040 INCH MATERIAL IDENTICAL TO THE OLD PIECE EXCEPT THE NEW PIECE WAS LONGER BY THE AMOUNT REMOVED FROM THE STRINGER END.  APPROVED BY ENGINEERING PER MRB 767-997.  (M)
